MathSciNet Relay Station
MathSciNet bibliographic data
MR441835 10A15 (10A10 12A50 10-03 01A55)
Berndt, Bruce C. Classical theorems on quadratic residues. Enseignement Math. (2) 22 (1976), no. 3–4, 261–304.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement